Open Access
Translator Disclaimer
June, 1975 Martingale Convergence to Mixtures of Infinitely Divisible Laws
G. K. Eagleson
Ann. Probab. 3(3): 557-562 (June, 1975). DOI: 10.1214/aop/1176996362

Abstract

Sufficient conditions are found for the row sums of a double array of martingale differences to converge in law to a mixture of infinitely divisible distributions.

Citation

Download Citation

G. K. Eagleson. "Martingale Convergence to Mixtures of Infinitely Divisible Laws." Ann. Probab. 3 (3) 557 - 562, June, 1975. https://doi.org/10.1214/aop/1176996362

Information

Published: June, 1975
First available in Project Euclid: 19 April 2007

zbMATH: 0319.60015
MathSciNet: MR378037
Digital Object Identifier: 10.1214/aop/1176996362

Subjects:
Primary: 60F05
Secondary: 60G45

Keywords: central limit theorem , Infinitely divisible distributions , Martingales , mixtures

Rights: Copyright © 1975 Institute of Mathematical Statistics

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.3 • No. 3 • June, 1975
Back to Top